Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 17, Number 3

All articles in this issue are freely accessible.

On a general class of series of the form $∑c_{n}g(x+n)$
R. D. Carmichael.
Trans. Amer. Math. Soc. 17 (1916), 207-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501038
The geometries associated with a certain system of Cremona groups
John Wesley Young and Frank Millett Morgan.
Trans. Amer. Math. Soc. 17 (1916), 233-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501039
A reduction of certain analytic differential equations to differential equations of an algebraic type
William Duncan Macmillan.
Trans. Amer. Math. Soc. 17 (1916), 245-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501040
A new canonical form of the elliptic integral
Bessie I. Miller.
Trans. Amer. Math. Soc. 17 (1916), 259-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501041
On the notion of summability for the limit of a function of a continuous variable
L. L. Silverman.
Trans. Amer. Math. Soc. 17 (1916), 284-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501042
On the factorization of Cremona plane transformations
James W. Alexander.
Trans. Amer. Math. Soc. 17 (1916), 295-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501043
Weierstrass’s non-differentiable function
G. H. Hardy.
Trans. Amer. Math. Soc. 17 (1916), 301-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501044
Finite groups represented by special matrices
G. A. Miller.
Trans. Amer. Math. Soc. 17 (1916), 326-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501045
On infinite regions
William F. Osgood.
Trans. Amer. Math. Soc. 17 (1916), 333-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501046
Point sets and allied Cremona groups. II
Arthur B. Coble.
Trans. Amer. Math. Soc. 17 (1916), 345-385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501047
Infinite products of analytic matrices
George D. Birkhoff.
Trans. Amer. Math. Soc. 17 (1916), 386-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501048